MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. FLUID DISPENSING CONNECTOR; DISPENSER, LIQUID MEDICATION

B. BRAUN MEDICAL INC. FLUID DISPENSING CONNECTOR; DISPENSER, LIQUID MEDICATION
Catalog Number 415080
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: reporting a green shaving from fluid dispensing connector (ref 415080) that was loose and transferred into a sterile syringe for patient use.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) syringe filled with drug was provided for evaluation.Upon visual evaluation of the sample, it was observed that the syringe contained a loose green component within the fluid path.The sample was subsequently submitted to the analytical laboratory for material identification using the ftir.Analysis indicated that the green component closely resembled or is consistent with material 415080 (fdc1000 fluid dispensing connector).Based on the investigation finding, the reported defect was confirmed.Based on the evaluation of the returned sample and the analytical laboratory test report, the loose green piece found within the syringe's fluid path closely resembles material 418050 - fdc1000 fluid dispensing connector.Although the foreign material has been associated with this component, the exact root cause cannot be conclusively determined at this time.This product is recommended to be used in accordance to the instruction for use (ifu) which states, "use aseptic technique.Visually inspect sterile barrier system for breaches and integrity prior to use.Do not use if packaging or product is damaged or contaminated or if protective caps are loose or missing.Use of damaged or contaminated device might lead to injury, illness, or death of the patient." these ifu requirements emphasize the importance of verifying device and packaging integrity prior to use to prevent contamination or the introduction of foreign material into the fluid path.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
FLUID DISPENSING CONNECTOR
Common Device Name
DISPENSER, LIQUID MEDICATION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24285785
Report Number2521402-2026-00091
Device Sequence Number18215180
Product Code KYX
UDI-Device Identifier04022495820105
UDI-Public(01)04022495820105(11)250707(17)300630(10)0062016760
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K800437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415080
Device Lot Number0062016760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date02/07/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown